dr Tomasz Goliński : Publikacje

  1. T. Goliński
    Factorization method on time scales
    Appl. Math. Comput. 347 (2019), 354-359.
    DOI10.1016/j.amc.2018.11.007
  2. D. Beltita, T. Goliński, G. Jakimowicz, F. Pelletier
    Banach-Lie groupoids and generalized inversion
    J. Funct. Anal. (2018), (on-line first).
    DOI10.1016/j.jfa.2018.12.002
  3. D. Beltita, T. Goliński, A.-B. Tumpach
    Queer Poisson brackets
    J. Geom. Phys. 132 (2018), 358-362.
    DOI10.1016/j.geomphys.2018.06.013
  4. A. Dobrogowska, T. Goliński
    Examples of Hamiltonian Systems on the Space of Deformed Skew-symmetric Matrices
    Geometric Methods in Physics, XXXIII Workshop 2014, Białowieża, Poland, Jun 29 - Jul 5, Uniwersytet w Białymstoku (conf. org.) (P. Bieliavsky, P. Kielanowski, A. Odzijewicz, M. Schlichenmaier, T. Voronov Ed(s).), Trends in Mathematics , (publ. by) Birkhauser Verlag, Basel, 2015, pp. 247-255.
    DOI10.1007/978-3-319-18212-4_19
  5. A. Dobrogowska, T. Goliński
    Lie bundle on the space of deformed skew-symmetric matrices
    J. Math. Phys. 55 (2014), no. 11, 1-14, (article identifier 113504).
    DOI10.1063/1.4901010
  6. T. Goliński, A. Odzijewicz
    Hierarchy of integrable Hamiltonians describing the nonlinear n-wave interaction
    J. Phys. A Math. Theor. 45 (2012), no. 4, 045204.
    DOI10.1088/1751-8113/45/4/045204
  7. T. Goliński, A. Odzijewicz
    Hierarchy of Hamilton equations on Banach Lie-Poisson spaces related to restricted Grassmannian
    J. Funct. Anal. 258 (2010), no. 10, 3266 - 3294.
    DOI10.1016/j.jfa.2010.01.019
  8. T. Goliński, A. Odzijewicz
    Some Integrable Systems on the Banach Lie-Poisson Space iR + U^1_res
    XXVIII Workshop on Geometrical Methods in Physics, Białowieża 2009, Poland, Jun 28 - Jul 4, Uniwersytet w Białymstoku (conf. org.) (P. Kielanowski, S. T. Ali, A. Odzijewicz, M. Schlichenmaier, T. Voronov Ed(s).), AIP Conf. Proc. vol. 1191, (publ. by) American Institute of Physics, 2009, pp. 91-97.
    DOI10.1063/1.3275603
  9. T. Goliński, M. Horowski, A. Odzijewicz, A. Sliżewska
    sl(2,R) symmetry and solvable multiboson system
    J. Math. Phys. 48 (2007), no. 2, 023508(1-19).
    DOI10.1063/1.2409525
  10. A. Odzijewicz, T. Goliński, A. Tereszkiewicz
    Coherent state maps related to the bounded positive operators
    J. Math. Phys. 48 (2007), no. 12, 123514 (1-14).
    DOI10.1063/1.2821615
  11. A. Sliżewska, T. Goliński, M. Horowski, A. Odzijewicz
    Integrability of one-mode bosonic systems with sl(2,R) symmetry
    XXVI International Workshop on Geometrical Methods in Physics, Białowieża 2007, Poland, Jul 1-7, Uniwersytet w Białymstoku (conf. org.) (P. Kielanowski, A. Odzijewicz, M. Schlichenmeier, T. Voronov Ed(s).), AIP Conf. Proc. vol. 956, (publ. by) American Institute of Physics, 2007, pp. 218-224.
    DOI10.1063/1.2820970
  12. T. Goliński, M. Horowski, A. Odzijewicz, A. Sliżewska
    Integrable fermion systems with fourth-order nonlinearity
    Czech. J. Phys. 56 (2006), no. 10/11, 1161-1165, (Presented at the 15th International Colloquium on "Integrable Systems and Quantum Symmetries", Prague 2006, Ju 15-17).
    DOI10.1007/s10582-006-0418-6
  13. T. Goliński, A. Odzijewicz
    Factorization method for second order functional equations
    J. Comput. Appl. Math. 176 (2005), no. 2, 331-355.
    DOI10.1016/j.cam.2004.07.023
  14. A. Dobrogowska, T. Goliński, A. Odzijewicz
    Change of variables in factorization method for second order functional equations
    Czech. J. Phys. 54 (2004), no. 11, 1257-1263, (Presented at the 13th International Colloquium on Quantum Groups, Prague 2002, Jun 17-19).
    DOI10.1007/s10582-004-9787-x
  15. T. Goliński, A. Odzijewicz
    General difference calculus and its application to functional equations of the second order
    Czech. J. Phys. 52 (2002), no. 11, 1219-1224, (Presented at the 11th Colloquium "Quantum Groups and Integrable Systems", Prague 2002, Jun. 20-22).
    DOI10.1023/A:1021380803164
Uwagi do prezentowanych tutaj danych bibliograficznych proszę kierować do: libmaster@math.uwb.edu.pl .